im just curious because i have a little bit of gyno but i always remember having a little extra tissue behind the nips ever since i was a kid. i think the juice didnt help my cause and lately i have been thinking about geting it removed.
going 750mg of sus on first cycle with no anxillary gave me gyno on my first cycle. But not so bad. It goes back to normal when it gets cold. or when i rub on it. Never would do another test cycle without ana.
I get itchy nips after about four weeks on Sustanon 500mg and Deca 400mg and I then take one nolvadex tab a day for about 3-4 days and that knocks it on the head for another few weeks.Over ten weeks I might use about six 20mg tabs of nolva.
i guess i'm pretty unlucky then. i got it on my first cycle of 500mg test enan a week. i shoulda been less casual about it. it didn't itch or irritate me so i figured it was some "all-around" fat that i got from bulking. now that i've cut back some cals, they're still there. they're not monster titties, but just makes my nipples look pointy. sux.